Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 83, NWS Newport/Morehead City, NC

August 21, 2007Lenoir County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Aug 21, 2007, 8:13 PM EDT for Lenoir County, North Carolina. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2007, 8:13 PM EDT (00:13 UTC)
Expired
Aug 21, 2007, 9:00 PM EDT
In force
47 min
Issued by
NWS Newport/Morehead City, NC
Area
Counties, with a storm outline in the text

County Lenoir County, NC

The radar

The Morehead City radar (KMHX), 83 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 8:50 PM EDTTSTM WND DMGDeep Run, NCGOLF BALL SIZE HAIL NEAR NOBLE MILLS RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 21, 6:10 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2007-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2007-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2885 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1160 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMHX 220014
SVRMHX
NCC107-220100-
/O.NEW.KMHX.SV.W.0083.070822T0013Z-070822T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
813 PM EDT TUE AUG 21 2007

THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LENOIR COUNTY IN EASTERN NORTH CAROLINA...
  THIS INCLUDES THE CITIES OF...LA GRANGE...KINSTON...

* UNTIL 900 PM EDT

* AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM DAWSON TO 8 MILES WEST OF MOSS HILL...OR ALONG A LINE
  EXTENDING FROM 7 MILES NORTHEAST OF LA GRANGE TO 11 MILES EAST OF
  MOUNT OLIVE...AND MOVING EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FALLING CREEK...MOSS HILL AND DAWSON BY 820 PM EDT...
  KINSTON BY 825 PM EDT...
  WOODINGTON...GRAINGERS AND DEEP RUN BY 830 PM EDT...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR EASTERN NORTH CAROLINA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 3522 7748 3523 7753 3516 7751 3505 7763
      3510 7775 3512 7776 3518 7784 3529 7785
      3536 7778 3532 7743 3525 7744
TIME...MOT...LOC 0013Z 277DEG 35KT 3536 7768 3516 7788

$$


24
1 follow-up statement
000 
WWUS52 KMHX 220036
SVSMHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
834 PM EDT TUE AUG 21 2007

NCC107-220100-
/O.CON.KMHX.SV.W.0083.000000T0000Z-070822T0100Z/
LENOIR NC-
834 PM EDT TUE AUG 21 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR LENOIR COUNTY...

AT 834 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM GRAINGERS TO DEEP RUN...OR ALONG A LINE EXTENDING FROM
8 MILES NORTHEAST OF KINSTON TO 11 MILES SOUTHWEST OF 
KINSTON...MOVING EAST AT 40 MPH.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR EASTERN NORTH CAROLINA.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 3522 7748 3523 7753 3516 7751 3505 7763
      3510 7775 3512 7776 3518 7784 3529 7785
      3536 7778 3532 7743 3525 7744
TIME...MOT...LOC 0034Z 277DEG 35KT 3533 7743 3513 7763

$$


10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 4:01 PM EDT, 4 hours 12 minutes earlier.

Area forecast discussion, Aug 21, 4:01 PM EDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
401 PM EDT TUE AUG 21 2007

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL DRIFT SOUTH ACROSS EASTERN NORTH
CAROLINA WEDNESDAY STALLING NEAR WILMINGTON. THE FRONT WILL REMAIN
STALLED ACROSS EASTERN NORTH CAROLINA THURSDAY....MOVING BACK TO
THE NORTH ON FRIDAY. WHILE MOISTURE ASSOCIATED WITH THE FRONT WILL
BE LIMITED...A SERIES OF DISTURBANCES ALOFT WILL INTERACT WITH THE
BOUNDARY TO PRODUCE A CHANCE FOR A FEW SHOWERS AND
THUNDERSTORMS...ESPECIALLY LATE TONIGHT AND THURSDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
FORECAST VERY TRICKY NEXT FEW DAYS. THE REMNANTS OF ERIN HAVE
PRODUCED A MCV OVER EASTERN KY. THIS FEATURE WILL ROTATE SE AROUND
THE STRONG UPPER RIDGE ACROSS EASTERN NC LATE TONIGHT. THE UPPER
SHORTWAVE WILL PRODUCE A LOW ALONG THE FRONT STALLED JUST TO THE
NORTH OF THE AREA. THE MODELS...ESPECIALLY THE NAM...BRING THE
REMNANTS OF THE STRONG/SEVERE CONVECTION TO THE WEST ACROSS EASTERN
NC AFTER MIDNIGHT TONIGHT. WHILE THE LOW LEVELS REMAIN DRY...THERE
IS ENOUGH SUPPORT TO WARRANT A 30% CHANCE FOR STORMS OVERNIGHT. THIS
IS LINE WITH THE NAM. SPC HAS PLACED THE NORTHERN HALF OF EASTERN
NC IN A SLIGHT RISK OF SEVERE THIS EVENING. WET MICROBURSTS WILL BE
THE MAIN THREAT. ON WEDNESDAY THE FRONT WILL DRIFT SOUTH ACROSS
MOST IF NOT ALL OF THE AREA. THE RESULTING EASTERLY ONSHORE FLOW
WILL LEAD TO SLIGHTLY COOLER READINGS IN MOST LOCATIONS WITH HIGHS
IN THE LOWER TO MID 90S EXPECTED. THERE WAS A LARGE SPREAD IN THE
MET/MAV MOS SO I TRENDED TOWARD THE COOLER MET BUT NOT ALL THE
WAY. WEDNESDAY THE EASTERLY LOW LEVEL FLOW WILL LIKELY LEAD TO THE
DEVELOPMENT OF WIDESPREAD STRATUS.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
ON THURSDAY THE MODELS ARE FORECASTING A WEAK IMPULSE/DEFORMATION
ZONE ACROSS EASTERN NC WHICH WILL INTERACT WITH THE BOUNDARY TO
PRODUCE A FEW SHOWERS AND STORMS. FOR NOW WILL JUST INTRODUCE A
20% CHANCE BECAUSE MY CONFIDENCE IN THE GUIDANCE IS BELOW NORMAL
RIGHT NOW. SUBSEQUENT SHIFTS CAN UPDATE IF THIS TREND CONTINUES.
THE ONSHORE FLOW AND THE LIKELIHOOD OF SOME CLOUDINESS WILL HOLD
DOWN TEMPERATURES A FEW DEGREES AND WILL DROP FORECAST HIGHS INTO
THE UPPER 80S-LOWER 90S. ON FRIDAY THE FRONT SHOULD MOVE NORTH OF
THE REGION WITH SOUTHERLY FLOW AND WARMER AIR RETURNING TO EASTERN
NC. WITH LOW CONFIDENCE IN ANY MODEL SOLUTION WILL OPT TOWARD
PERSISTENCE AND THE KEEP THE FORECAST DRY FRIDAY WITH HIGHS
RETURNING TO THE MIDDLE 90S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
HOT TEMPERATURES EXPECTED INTO SUNDAY WITH A FRONT EXPECTED IN THE
AREA MON OR TUE. WILL KEEP A SILENT 20 POP IN THE FORECAST UNTIL
TRENDS BECOME BETTER ESTABLISHED.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR EXPECTED THROUGH EARLY EVENING THEN POSSIBLE CONVECTION
DEVELOPING OVER THE TERMINALS BETWEEN 02-07Z AS A SHORT WAVE MOVES
ACROSS THE AREA. LCL MVFR/OCNL IFR IN AND AROUND CONVECTION
OTHERWISE VFR TONIGHT. COLD FRONT MOVES ACROSS THE TERMINALS WED
MORNING WITH FROPA BETWEEN 15-17Z. WINDS WILL REMAIN LIGHT N/NE
BEHIND THE FRONT THEN BECOME EASTERLY BY EARLY WED EVENING.

LIGHT EASTERLY FLOW OVER THE TERMINALS EARLY THU WILL RESULT IN
POSSIBLE STRATUS DEVELOPMENT ACROSS THE TERMINALS WITH MVFR/IFR
CIGS/VSBYS.

&&

.EQUIPMENT...
THE KMHX 88-D IS DOWN FOR MAINTAINENECE UNTIL A PART ARRIVES ON WEDNESDAY.

&&

.MARINE...
S/SW WINDS 15 TO 20 KT CONTINUE OVER THE COASTAL WATERS THIS
AFTERNOON WITH SEAS MAINLY 3 TO 5 FT. A STATIONARY BOUNDARY LINGERS
OVER SE VIRGINIA WITH A SFC TROUGH NOTED OVER INLAND AREAS. S/W
CURRENTLY OVER EASTERN KENTUCKY WILL APPROACH THE AREA THIS EVENING
WITH MODELS INDICATING A WAVE FORMING ALONG THE FRONT TO THE NORTH.
THIS WILL ALLOW THE GRADIENT TO TIGHTEN OVER THE WATERS TO INCREASE
SFC WINDS TO SOLID 20 KT OVER CENTRAL WATERS WHERE A SCA IS IN
EFFECT UNTIL 10Z WED. SEAS SHOULD BUILD SOME TONIGHT AS THE WINDS
INCREASE WITH 6 FT SEAS EXPECTED ACROSS THE ADVISORY AREA BEGINNING
EARLY THIS EVENING THEN SUBSIDING TOWARDS DAYBREAK AS GRADIENT
WEAKENS AND WINDS VEER TO THE WEST. FRONT PUSHES SOUTH ACROSS THE
WATERS ON WED WITH N/NE WINDS DEVELOPING BY LATE AFTERNOON BUT
REMAINING BELOW 15 KT. SEAS WILL SUBSIDE TO 3 TO 4 FT BY EVENING.
LIGHT EASTERLY FLOW ON THU BECOMING SE BY FRI. WAVEWATCH CONTINUING
TO SHOW SEAS BUILDING TO AROUND 6 FT OVER CENTRAL WATERS BY THU WITH
SOME WAVE ENERGY MOVING IN FROM THE SE. WILL CONTINUE TO GO ABOUT A
FOOT BELOW GUIDANCE LATE IN THE WEEK AS CONFIDENCE NOT HIGH ENOUGH
TO WARRANT CURRENT WAVEWATCH NUMBERS.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR NCZ029-
     044>047-079>081-090>095-098.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EDT
     WEDNESDAY FOR AMZ152-154.

&&

SYNOPSIS...JME
NEAR TERM...JME
SHORT TERM...JME
LONG TERM...JME
AVIATION...JW
MARINE...JW
Hazardous weather outlook, Aug 21, 2:23 AM EDT, 17 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
223 AM EDT TUE AUG 21 2007

NCZ029-044>047-079>081-090>094-220630-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
223 AM EDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NCZ095-098-103-104-220630-
CARTERET-ONSLOW-OUTER BANKS DARE-OUTER BANKS HYDE-
223 AM EDT TUE AUG 21 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE A HIGH RISK OF RIP CURRENTS FOR THE BEACHES SOUTH
OF CAPE HATTERAS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Aug 21, 7:26 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
726 PM EDT TUE AUG 21 2007

NCZ044-079-090-091-220030-
DUPLIN-LENOIR-GREENE-PITT-
726 PM EDT TUE AUG 21 2007

...STRONG THUNDERSTORMS WILL AFFECT PITT...GREENE...LENOIR AND DUPLIN
COUNTIES UNTIL 900 PM EDT...

AT 726 PM EDT...THERE WERE STRONG THUNDERSTORMS FROM 24 MILES
NORTHWEST OF FARMVILLE TO 37 MILES WEST OF WARSAW...MOVING SOUTHEAST
AT 35 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR FARMVILLE AT 800 PM
EDT...LA GRANGE AT 810 PM EDT...WARSAW AT 815 PM EDT...WINTERVILLE
AT 820 PM EDT...KINSTON AT 825 PM EDT. OTHER LOCATIONS TO BE
AFFECTED BY THE STORMS INCLUDE AYDEN...GREENVILLE AND WALLACE.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS. HEAVY
RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED
FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA
ROADWAYS TO AVOID HYDROPLANING. THESE STORMS ARE PRODUCING AN
EXCESSIVE AMOUNT OF DEADLY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR EASTERN NORTH CAROLINA.

THE SKYWARN NETWORK HAS BEEN ACTIVATED AND SPOTTERS ARE ENCOURAGED
TO PARTICIPATE.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR
FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA.

#

10
Special weather statement, Aug 21, 7:37 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
737 PM EDT TUE AUG 21 2007

NCZ029-220030-
MARTIN-
737 PM EDT TUE AUG 21 2007

...STRONG THUNDERSTORMS WILL AFFECT MARTIN COUNTY UNTIL 830 PM EDT...

AT 737 PM EDT...THERE WERE STRONG THUNDERSTORMS FROM 28 MILES
NORTHWEST OF WILLIAMSTON TO 40 MILES WEST OF WILLIAMSTON...MOVING
EAST AT 40 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR WILLIAMSTON AT
825 PM EDT..

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS. HEAVY
RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED
FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA
ROADWAYS TO AVOID HYDROPLANING. THESE STORMS ARE PRODUCING AN
EXCESSIVE AMOUNT OF DEADLY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR EASTERN NORTH CAROLINA.

THE SKYWARN NETWORK HAS BEEN ACTIVATED AND SPOTTERS ARE ENCOURAGED
TO PARTICIPATE.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR
FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA.

#

10
Special weather statement, Aug 21, 8:04 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
804 PM EDT TUE AUG 21 2007

NCZ045-046-080-081-092>094-098-220100-
JONES-WASHINGTON-TYRRELL-BEAUFORT-PAMLICO-CRAVEN-WESTERN HYDE-ONSLOW-
804 PM EDT TUE AUG 21 2007

...STRONG THUNDERSTORMS WILL AFFECT
ONSLOW...HYDE...CRAVEN...PAMLICO...BEAUFORT...TYRRELL...WASHINGTON
AND JONES COUNTIES BETWEEN 900 AND 1000 PM EDT...

AT 804 PM EDT...THERE WERE STRONG THUNDERSTORMS FROM 23 MILES
NORTHWEST OF PLYMOUTH TO 57 MILES WEST OF HALF MOON...MOVING EAST AT
40 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR PLYMOUTH AT 900 PM
EDT. OTHER LOCATIONS TO BE AFFECTED BY THE STORMS INCLUDE CAMP
LEJEUNE MAIN GATE...JACKSONVILLE...JAMES CITY...NEW BERN...NEW RIVER
AIR STATION...PINEY GREEN...PUMPKIN CENTER...RIVER ROAD AND
WASHINGTON.

WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THESE STORMS. HEAVY
RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS AND LOCALIZED
FLOODING IN LOW LYING AREAS. MOTORISTS SHOULD SLOW DOWN ON AREA
ROADWAYS TO AVOID HYDROPLANING. THESE STORMS ARE PRODUCING AN
EXCESSIVE AMOUNT OF DEADLY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
WEDNESDAY MORNING FOR EASTERN NORTH CAROLINA.

THE SKYWARN NETWORK HAS BEEN ACTIVATED AND SPOTTERS ARE ENCOURAGED
TO PARTICIPATE.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR
FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA.

10

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 8:07 PM EDTSevere Thunderstorm WarningMHXMartin53 min
Aug 21, 8:34 PM EDTSevere Thunderstorm WarningMHXBeaufort, Craven56 min
Aug 21, 8:50 PM EDTSevere Thunderstorm WarningMHXDuplin34 min
Aug 21, 8:54 PM EDTSpecial Marine WarningMHX66 min
Aug 21, 8:54 PM EDTSevere Thunderstorm WarningMHXJones51 min
Aug 21, 9:24 PM EDTSevere Thunderstorm WarningMHXWashington36 min
Aug 21, 9:39 PM EDTSpecial Marine WarningMHX96 min
Aug 21, 9:51 PM EDTSevere Thunderstorm WarningMHXHyde, Tyrrell39 min
Aug 21, 9:55 PM EDTSpecial Marine WarningMHX65 min
Aug 21, 9:55 PM EDTSevere Thunderstorm WarningMHXCraven35 min
Aug 21, 10:02 PM EDTSevere Thunderstorm WarningMHXDare58 min
Aug 21, 10:18 PM EDTSpecial Marine WarningMHX57 min
Aug 21, 10:50 PM EDTSpecial Marine WarningMHX55 min
Aug 22, 12:29 AM EDTSpecial Marine WarningMHX61 min
Aug 22, 1:08 AM EDTSpecial Marine WarningMHX37 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.